MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS NUM5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS NUM5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5531-G-510-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: this pi is for the revision of a primary knee due to infection.In providing information for a revision of the patient's left knee in 2026, rep provided usage sheets from a 2023 primary knee, and a 2024 revision.The 2024 revision was a second-stage revision of a competitor construct due to infection.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat # device name lot# 5552-l-320; tritanium patella-asymmetric; r3hj1 5517f401; triathlon p/a cr beaded #4l; rs29p 5536b500; tritanium bplate triathlon s5; ctd87949.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: conclusion/assessment: no medical records, patient history or sequential x-rays were provided for review.Based on the pi report, partially labeled x-ray and implant sheet (not fully dated), it appears a patient underwent a tka, likely mako, with a triathlon tka uncemented.By pi report only an infection occurred that led to a revision.It appears the revision was to a hinge.The hinge was then revised for reported loosening.Again, no medical records were provided to support the sequence and events.Event confirmation: a primary tka and two revisions can be confirmed only by implant sheets and the pi report.Infection cannot be confirmed.Loosening cannot be confirmed.Root cause: the root cause of the first revision was infection (by report only, not confirmed).The root cause of the second revision was loosening (by report only, not confirmed) -product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.A review of the provided medical records by a clinical consultant indicated: conclusion/assessment: no medical records, patient history or sequential x-rays were provided for review.Based on the pi report, partially labeled x-ray and implant sheet (not fully dated), it appears a patient underwent a tka, likely mako, with a triathlon tka uncemented.By pi report only an infection occurred that led to a revision.It appears the revision was to a hinge.The hinge was then revised for reported loosening.Again, no medical records were provided to support the sequence and events.Event confirmation: a primary tka and two revisions can be confirmed only by implant sheets and the pi report.Infection cannot be confirmed.Loosening cannot be confirmed.Root cause: the root cause of the first revision was infection (by report only, not confirmed).The root cause of the second revision was loosening (by report only, not confirmed).All stryker products are sold as sterile either by being validated to a minimum sterility assurance level sal of 10^-6 or aseptically filled under a validated process in accordance with applicable external standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
X3 TRIATHLON INSERT CS NUM5 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24627539
Report Number0002249697-2026-00196
Device Sequence Number8852698
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5531-G-510-E
Device Lot Number2850R0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale